# SDR CA970109012

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G01
- Condition: Leaking
- Location: Lt Gear Door
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN)DURING TAXI TO RAMP GREEN HYDRAULIC SYSTEM FAILED. INVESTIGATION REVEALED HYDRAULIC LINE ON LH GEAR DOOR RETRACT FOUND LEAKING. DEFECTIVE LINE REPLACED.
